# SDR 05FDEA03169

- Difficulty date: September 30, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 47,567 hours, 28,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE PANEL NR 6212 REQUIRES FABRICATION FOR REPLACEMENT ON-N00505.  FABRICATED NEW PANEL IAW BAC DRAWING 65-21661.  ALODINED, PRIMED AND PAINTED NEW PANEL IAW FED-EX SRDM SR-57-005B.
